Show simple item record

dc.contributor.authorNtouyas, Sotiris ( Orcid Icon 0000-0002-7695-2118 )
dc.date.accessioned2021-05-20T18:31:41Z
dc.date.available2021-05-20T18:31:41Z
dc.date.issued2005-03-14
dc.identifier.citationNtouyas, S. K. (2005). Existence results for impulsive partial neutral functional differential inclusions. Electronic Journal of Differential Equations, 2005(30), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13604
dc.description.abstractIn this paper we prove existence results for first order semilinear impulsive neutral functional differential inclusions under the mixed Lipschitz and Caratheodory conditions.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectImpulsive neutral functional differential inclusionsen_US
dc.subjectFixed point theoremen_US
dc.subjectExistence theoremen_US
dc.titleExistence results for impulsive partial neutral functional differential inclusionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record